Advertisement

manuscripta mathematica

, Volume 72, Issue 1, pp 163–180 | Cite as

Birational properties of moduli spaces of stable locally free rank-2 sheaves on algebraic surfaces

  • Zhenbo Qin
Article

Abstract

LetX be a smooth algebraic surface over the complex number field. Fix a polarizationL, an invertible sheafc 1 and an integerc 2 such that (4c 2-c 1 2 ) is positive. letM L(c 1,c 2) be the moduli space ofL-stable locally free rank-2 sheaves onX with chern classesc 1 andc 2 respectively, and let ξ be a numerical equivalence class defining a nonempty wall of type (c 1,c 2). We study the properties ofE ξ(c 1,c 2) and obtain estimations for its dimension. Then, we discuss the existence of trivial polarizations, and determine the birational structures of moduli spacesM L(c 1,c 2) whenX is a minimal surface of general type and (4c 2-c 1 2 ) is sufficiently large.

Keywords

Modulus Space Minimal Surface Irreducible Component Sheaf Versus Convex Compact Subset 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Donaldson, S.: Polynomial invariants for smooth four-manifolds, Topology, Vol.29, No.3, 257–315 (1990)zbMATHCrossRefMathSciNetGoogle Scholar
  2. [2]
    Friedman, R.: Stable rank-2 bundles on regular elliptic surfaces, Invent. Math.96, 283–332 (1989)zbMATHCrossRefMathSciNetGoogle Scholar
  3. [3]
    Friedman, R.: Vector bundles on algebraic varieties, In preparationGoogle Scholar
  4. [4]
    Griffiths, P., Harris, J.: Principles of algebraic geometry, New York, John Wiley, 1978zbMATHGoogle Scholar
  5. [5]
    Hartshorne, R.: Algebraic geometry, Berlin-Heidelberg-New York: Springer 1978Google Scholar
  6. [6]
    Mong, K.C.: Moduli spaces of stable 2-bundles and polarizations, PreprintGoogle Scholar
  7. [7]
    Qin, Z.B.: Chamber structures of algebraic surfaces with Kodaira dimension zero and moduli spaces of stable rank two bundles, To appear in Math. Z.Google Scholar
  8. [8]
    Qin, Z.B.: Equivalence classes of polarizations and moduli spaces of stable locally free rank two sheaves, PreprintGoogle Scholar
  9. [9]
    Qin, Z.B.: Moduli spaces of stable rank-2 bundles on ruled surfaces I, PreprintGoogle Scholar

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Zhenbo Qin
    • 1
  1. 1.Department of Mathematics and statisticsMcMaster UniversityHamiltonCanada

Personalised recommendations